# SDR AALA202307201104

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 38,601 hours, 15,961 cycles
- Engine: Cfmint CFM567B20
- Engine time: 66,680 hours, 27,056 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO TPA DUE TO AT CRUISE, LEFT ENGINE OIL TEMPERATURE ROSE TO YELLOW ARC EVENTUALLY RISING TO RED LINE. OIL QUANTITY DROPPED TO A LOW OF 3 QUARTS. OIL TEMP INDICATION FAILED. CREW SHUTDOWN LEFT ENGINE. AIRCRAFT LANDED SAFELY AT TPA. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
